Translator Disclaimer
2016 Periodic solutions of singular equations
Antonio J. Ureña
Topol. Methods Nonlinear Anal. 47(1): 55-72 (2016). DOI: 10.12775/TMNA.2015.087

Abstract

We study second-order ordinary differential equations of Newtonian type. The forcing terms under consideration are the product of a nonlinearity which is singular at the origin with an indefinite weight. Under some additional assumptions we show the existence of periodic solutions.

Citation

Download Citation

Antonio J. Ureña. "Periodic solutions of singular equations." Topol. Methods Nonlinear Anal. 47 (1) 55 - 72, 2016. https://doi.org/10.12775/TMNA.2015.087

Information

Published: 2016
First available in Project Euclid: 23 March 2016

zbMATH: 1360.34097
MathSciNet: MR3469047
Digital Object Identifier: 10.12775/TMNA.2015.087

Rights: Copyright © 2016 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.47 • No. 1 • 2016
Back to Top